# SDR CALA2013122693918

- Difficulty date: December 20, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 73,233 hours, 13,050 cycles
- Engine: Pwa PW4077
- System (JASC): 2560 · Emergency Equipment
- Part: Guard
- Part number: 263322300008
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAC COMMAND BUTTON GUARD AT DOOR 4R IS BROKEN.  REPLACED SWITCH GUARD.
